T-duality with H-Flux for 2d σ-Models
dc.contributor.author | Han, F. | |
dc.contributor.author | Mathai, V. | |
dc.date.issued | 2024 | |
dc.description.abstract | In this paper, we establish graded T-duality for 2d σ-modelswith H-flux after localization. This establishes the most general version of T-duality for Type II String Theory. The graded T-duality map, which we call graded Hori morphism, is compatible with the Jacobi property of the graded fields, that was earlier studied in (Adv Theor Math Phys 25: 1235–1266, 2021). Also included are some open problems/conjectures. | |
dc.description.statementofresponsibility | Fei Han, Varghese Mathai | |
dc.identifier.citation | Communications in Mathematical Physics, 2024; 405(12):294-1-294-23 | |
dc.identifier.doi | 10.1007/s00220-024-05168-3 | |
dc.identifier.issn | 0010-3616 | |
dc.identifier.issn | 1432-0916 | |
dc.identifier.orcid | Mathai, V. [0000-0002-1100-3595] | |
dc.identifier.uri | https://hdl.handle.net/2440/147067 | |
dc.language.iso | en | |
dc.publisher | Springer | |
dc.relation.grant | http://purl.org/au-research/grants/arc/FL170100020 | |
dc.rights | © The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2024 | |
dc.source.uri | https://doi.org/10.1007/s00220-024-05168-3 | |
dc.subject | hep-th; math.DG | |
dc.title | T-duality with H-Flux for 2d σ-Models | |
dc.title.alternative | T-duality with H-Flux for 2d sigma-Models | |
dc.type | Journal article | |
pubs.publication-status | Published |